# SDR UALA2012021700965

- Difficulty date: February 17, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 73,853 hours, 22,799 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND 3EA FAN BLADE DAMAGED BEYOND REPAIR BLADES ARE NOT NUMBERED.  FOUND AN 8" FILE AGAINST EXIT FAN CASE STATOR VANES AT 5:30 POSITION.  ON ARRIVAL TO JFK FOUND 3 BLADES ON NR 1 ENG DAMAGED FOUND 8 INCH FILE IN COWL ALSO MISC OTHER DAMAGE BUT REPAIRABLE.  PHOTOS ADDED TO RVI, BLADES COMING AOG N6678 FROM SFO FLT - 824.  BLADES CONFIRMED ON FLT.  REPLACED DAMAGED BLADES IN MATCHED MOMENT SETS IAW.
